MathSciNet Relay Station
MathSciNet bibliographic data
MR1098869 65R20 (65N35)
Schneider, R. Stability of a spline collocation method for strongly elliptic multidimensional singular integral equations. Numer. Math. 58 (1991), no. 8, 855–873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement